Show simple item record

dc.contributor.authorWu, Yuanheng ( )
dc.contributor.authorXiao, Bing ( )
dc.contributor.authorZhang, Hong ( )
dc.date.accessioned2021-07-20T15:17:50Z
dc.date.available2021-07-20T15:17:50Z
dc.date.issued2006-09-08
dc.identifier.citationWu, Y., Xiao, B., & Zhang, H. (2006). Periodic solutions for a kind of rayleigh equation with two deviating arguments. Electronic Journal of Differential Equations, 2006(107), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13980
dc.description.abstractIn this paper, we use the coincidence degree theory to establish new results on the existence of T-periodic solutions for the Rayleigh equation with two deviating arguments of the form x″ + ƒ(x(t), x′(t)) + g1(t, x(t - τ1(t))) + g2(t, x(t - τ2(t))) = p(t).
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectRayleigh equationen_US
dc.subjectDeviating argumenten_US
dc.subjectPeriodic solutionen_US
dc.subjectCoincidence degreeen_US
dc.titlePeriodic solutions for a kind of rayleigh equation with two deviating argumentsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record